2019
Том 71
№ 11

All Issues

Blatov I. A.

Articles: 1
Article (Russian)

Collocation method for solving singularly perturbed boundary-value problems by using cubic splines

Blatov I. A., Pokornaya I. Yu., Strygin V. V.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 4. - pp. 411–417

We consider singularly perturbed boundary-value problems in the case of boundary layers. To find approximate solutions of these problems, we use a collocation method based on cubic splines of minimal defect on nonuniform meshes.